MAUDE Adverse Event Report: VITAL SIGNS® EXTRA LARGE FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 6X; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VITAL SIGNS® EXTRA LARGE FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 6X; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number VITAL SIGNS® EXTRA LARGE FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 6X -LARGE AD
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The product is available to be returned for investigation.Pictures are also attached.The customer reported to vyaire medical that the 6861- vital signs® extra large face mask with adjustable air cushion size 6x -large adult face mask, deflated while connected to a patient.The customer confirmed that there was no harm and there was no intervention needed.
 
Additional Manufacturer Narrative
Device evaluation: one opened sample part number r6860k was received for the investigation.Based on the investigation and per the physical sample and pictures provided by the customer, we could observe that the blue valve is loose inside the cushion, so the defect was confirmed.We determined that the material could be related since the part number r6860k is not manufactured in vyaire mexicali and we do not manipulate the blue valve.In addition, the pfmea 76a refers to the pfmea 83a for raw material, and we have the controls for this kind of issue.As a corrective and preventive action, scar mx-2021-030 was initiated for the external supplier.Also, personnel was notified about the complaint.

Brand Name
VITAL SIGNS® EXTRA LARGE FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 6X
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
MDR Report Key12081210
Report Number8030673-2021-00177
Device Sequence Number16981462
Product Code CAI
UDI-Device Identifier10190752147379
UDI-Public(01)10190752147379
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® EXTRA LARGE FACE MASK WITH ADJUSTABLE AIR CUSHION SIZE 6X -LARGE AD
Device Catalogue Number6861
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1